(1,1)-geodesic maps into Grassmann manifolds.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 337-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__220_1_174814,
author = {R. Tribuzy and J.-H. Eschenburg},
title = {(1,1)-geodesic maps into {Grassmann} manifolds.},
journal = {Mathematische Zeitschrift},
pages = {337--346},
year = {1995},
volume = {220},
number = {1},
zbl = {0863.53046},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174814/}
}
R. Tribuzy; J.-H. Eschenburg. (1,1)-geodesic maps into Grassmann manifolds.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 337-346. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174814/